# SDR DHL2005806519

- Difficulty date: August 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Misrepaired
- Location: Pax
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR REPAIR ON AFT UPPER JAMB CORNER IS NOT IAW SR08530021 STA 1660.000 L-18L TO L-12L.  PERFORMED MAJOR REPAIR IAW AD200-20-08, DWG NR SR08530021, 5750776 (S/B 53-075). REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. PERFORMED DETAIL VISUAL INSP. NO CRACK NEITHER CORROSION FOUND. FABRICATED REPAIR DOUBLER AND REPAIR TRIPLER IAW DWG SR08530021, SRM 51-1-4 PG. 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW MFG DWG NR SR08530021, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
